# SDR DALA14005140932

- Difficulty date: January 22, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 65,364 hours, 48,883 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON SKIN ABOVE PYLON BS 1380, LONGERON 13L,  ACCOMPLISHED HFEC OF AREA IAW NDT SPM 06-10-01, CRACK INDICATION VERIFIED.  REMOVED CRACK COMPLETED,  DAMAGE CONTAINED USING HFEC NDT 06-10-01-001.
